# SDR DALA1316776901

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 86,066 hours, 37,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEREGENCY LIGHT AT 35D IS INOPERATIVE.
